Alert archive / Ohio / Frost Advisories in 2020

Frost Advisory 4, NWS Cleveland, OH

May 12, 202026 counties in Ohio; Erie County, Pennsylvania

NWS Cleveland, OH issued this frost advisory at May 12, 2020, 12:22 PM EDT for 26 counties in Ohio; Erie County, Pennsylvania. It took effect at May 13, 2020, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 12, 2020, 12:22 PM EDT (16:22 UTC)
In effect from
May 13, 2020, 2:00 AM EDT
Expired
May 13, 2020, 9:00 AM EDT
In force
7 hr
Issued by
NWS Cleveland, OH
All 27 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Erie County, PA

The radar

The Cleveland radar (KCLE), 45 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 4.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

373 
WWUS71 KCLE 121622
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
1222 PM EDT Tue May 12 2020

OHZ014-023-033-PAZ002-003-130030-
/O.NEW.KCLE.FZ.W.0007.200513T0600Z-200513T1300Z/
Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford-
Including the cities of Jefferson, Warren, Youngstown, Edinboro, 
and Meadville
1222 PM EDT Tue May 12 2020

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...In Pennsylvania, Southern Erie and Crawford Counties. 
  In Ohio, Ashtabula Inland, Trumbull and Mahoning Counties.

* WHEN...From 2 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ003-006>013-017>022-027>032-036>038-047-089-PAZ001-130030-
/O.NEW.KCLE.FR.Y.0004.200513T0600Z-200513T1300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Cleveland, Mentor, Chardon, Findlay, 
Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus,
Mansfield, Ashland, Wooster, Canton, Marion, Mount Gilead, 
Millersburg, Mount Vernon, Ashtabula, and Erie
1222 PM EDT Tue May 12 2020

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From 2 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
4 follow-up statements
355 
WWUS71 KCLE 121953
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
353 PM EDT Tue May 12 2020

OHZ014-023-033-PAZ002-003-130400-
/O.CON.KCLE.FZ.W.0007.200513T0600Z-200513T1300Z/
Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford-
Including the cities of Jefferson, Warren, Youngstown, Edinboro, 
and Meadville
353 PM EDT Tue May 12 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...In Pennsylvania, Crawford and Southern Erie Counties. 
  In Ohio, Ashtabula Inland, Mahoning and Trumbull Counties.

* WHEN...From 2 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ003-006>013-017>022-027>032-036>038-047-089-PAZ001-130400-
/O.CON.KCLE.FR.Y.0004.200513T0600Z-200513T1300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Cleveland, Mentor, Chardon, Findlay, 
Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus,
Mansfield, Ashland, Wooster, Canton, Marion, Mount Gilead, 
Millersburg, Mount Vernon, Ashtabula, and Erie
353 PM EDT Tue May 12 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From 2 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
244 
WWUS71 KCLE 130131
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
931 PM EDT Tue May 12 2020

OHZ014-023-033-PAZ002-003-131100-
/O.CON.KCLE.FZ.W.0007.200513T0600Z-200513T1300Z/
Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford-
Including the cities of Jefferson, Warren, Youngstown, Edinboro, 
and Meadville
931 PM EDT Tue May 12 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...In Pennsylvania, Crawford and Southern Erie Counties. 
  In Ohio, Ashtabula Inland, Mahoning and Trumbull Counties.

* WHEN...From 2 AM to 9 AM EDT Wednesday.

* IMPACTS...Sub-freezing temperatures and frost will kill crops, 
  other sensitive vegetation and possibly damage unprotected 
  outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those who have 
in-ground sprinkler systems should drain them and cover above- 
ground pipes to protect them from freezing.

&&

$$

OHZ003-006>013-017>022-027>032-036>038-047-089-PAZ001-131100-
/O.CON.KCLE.FR.Y.0004.200513T0600Z-200513T1300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Cleveland, Mentor, Chardon, Findlay, 
Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus,
Mansfield, Ashland, Wooster, Canton, Marion, Mount Gilead, 
Millersburg, Mount Vernon, Ashtabula, and Erie
931 PM EDT Tue May 12 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From 2 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
538 
WWUS71 KCLE 130724
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
324 AM EDT Wed May 13 2020

OHZ014-023-033-PAZ002-003-131300-
/O.CON.KCLE.FZ.W.0007.000000T0000Z-200513T1300Z/
Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford-
Including the cities of Jefferson, Warren, Youngstown, Edinboro, 
and Meadville
324 AM EDT Wed May 13 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30.

* WHERE...In Pennsylvania, Crawford and Southern Erie Counties. 
  In Ohio, Ashtabula Inland, Mahoning and Trumbull Counties.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ003-006>013-017>022-027>032-036>038-047-089-PAZ001-131300-
/O.CON.KCLE.FR.Y.0004.000000T0000Z-200513T1300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Cleveland, Mentor, Chardon, Findlay, 
Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus,
Mansfield, Ashland, Wooster, Canton, Marion, Mount Gilead, 
Millersburg, Mount Vernon, Ashtabula, and Erie
324 AM EDT Wed May 13 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
817 
WWUS71 KCLE 131306
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
906 AM EDT Wed May 13 2020

OHZ014-023-033-PAZ002-003-131415-
/O.EXP.KCLE.FZ.W.0007.000000T0000Z-200513T1300Z/
Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford-
Including the cities of Jefferson, Warren, Youngstown, Edinboro, 
and Meadville
906 AM EDT Wed May 13 2020

...FREEZE WARNING HAS EXPIRED...

Temperatures have warmed into the 40's areawide allowing the
freeze warning to expire. 

$$

OHZ003-006>013-017>022-027>032-036>038-047-089-PAZ001-131415-
/O.EXP.KCLE.FR.Y.0004.000000T0000Z-200513T1300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Cleveland, Mentor, Chardon, Findlay, 
Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus,
Mansfield, Ashland, Wooster, Canton, Marion, Mount Gilead, 
Millersburg, Mount Vernon, Ashtabula, and Erie
906 AM EDT Wed May 13 2020

...FROST ADVISORY HAS EXPIRED...

Temperatures have warmed into the 40's areawide allowing the
frost warning to expire. 

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 12, 10:03 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 12, 10:03 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1003 AM EDT Tue May 12 2020

.SYNOPSIS...
High pressure builds east across the Ohio Valley today through
tonight, located over the mid-Atlantic by Wednesday. A warm
front extending from a low over the upper Midwest will move
north across the area on Thursday. A cold front extending from
this same low will move into the area on Friday, possibly
settling across Ohio and Pennsylvania as a stationary front over
the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Some light returns being observed on radar ahead of the pressure
trough this morning. It's quite unlikely that any of this is
reaching the ground right now given observed dewpoint
depressions of around 10 to 15 degrees. As this pressure trough
propagates southeast, some precipitation could flare up this
afternoon/evening towards east-central Ohio and possibly into
northwest Pennsylvania. Most hi-res guidance have at least a few
scattered showers developing mainly between 18Z-00Z. Increased
PoPs to around 20 percent for now for a small area of the CWA
this afternoon, will increase further if model trends continue
to indicate showers this afternoon. Also made some adjustments
to temperature for this afternoon and into tonight. It gets
fairly cold again tonight, frost/freeze headlines will likely be
needed. Will wait for more 12Z model guidance to come in before
making a decision in that regard.

Original Discussion...
For early today, will need to contend with stratus, currently
from the Cleveland area east, exiting the area to the east and
southeast. Concerned that movement could stall a couple hours
due to the lake but otherwise, deck should exit most of the area
by or shortly after sunrise. otherwise, to the west, skies were
clear however models show a weak trough approaching from the
northwest. Satellite shows mid clouds developing in central
Lower Michigan moving ese. Current trajectory will take this
developing area of clouds across Lake Erie and into nern Ohio
and nwrn PA this morning. Could see a few hours of broken skies
but on balance expecting a sunny to partly cloudy day. Tonight,
high pressure continues. Will continue with clear to partly
cloudy skies. Main problem again of course will be frost/freeze
which I think has a better chance than this morning. Will most
likely need headlines but would prefer ending the current
headlines before issuing more. Frost and low temps however will
be in the forecast. For Wednesday, the high will drift to the
Mid Atlantic coast allowing a warm front to approach the lower
Ohio Valley. Could begin to see an increase in CI/CS from the
southwest during the afternoon but on balance again, expect a
sunny/partly cloudy day. Highs today from the upper 40s in nwrn
PA to the upper 50s far west. The warmup gets under way
Wednesday with highs from near 50 far northeast to the lower 60s
far southwest. Much warmer temps to follow.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
An abrupt pattern change commences Wednesday night as a warm front
lifts northeast into the area. Low pressure will track east across
the Great Lakes Thursday and Thursday night, with a trailing cold
front slowly sinking south across the area Friday and Friday night
before stalling near or just south of the local area. Shower and
thunderstorms chances will increase with the arrival of the warm
front by Thursday, although a bulk of the activity may be centered
just north of the area through this time, closer to the low track.
Pops will increase Friday as the front sinks south across the area,
with likely/cat pops in the forecast. Highs Thursday will range from
the low 60s across NW PA to the low to mid 70s across north central
and northwest Ohio. Highs will be in the upper 60s to mid 70s
Friday.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
The aforementioned boundary will lift back north across the area as
a warm front Saturday in response to a quick moving mid level
shortwave and attendant deepening surface low moving east into the
Great Lakes by Saturday night. Model solutions start to diverge a
bit by this time, with the low moving from the Great Lakes into
Ottawa sometime Sunday or Sunday night, with a trailing cold front
pushing east across the area. This mainly impacts the timing of pops
Sunday and Sunday night into Monday. High pressure will be building
east across the region sometime Sunday night or Monday. Highs in the
low to mid 70s Saturday will be followed by mid to upper 70s Sunday.
Monday looks a touch cooler behind the front, with upper 60s to low
70s expected.

&&

.AVIATION /12Z Tuesday THROUGH Saturday/...
High pressure will build into the region today. Models do show
a trough approaching from the northwest that will bring
mid/upper level broken CIGS into the area late morning and early
afternoon but otherwise expect VFR conditions to then persist
through the day and tonight.

Outlook...Non-VFR possible with widespread rain showers and
scattered thunderstorms Wednesday night through Saturday.

&&

.MARINE...
Northwest winds will continue to weaken across the lake early this
morning. Winds will increase out of the west southwest later this
morning into the afternoon as a weakening trough crosses the lake.
Winds veer north then northeast tonight as high pressure begins to
build across the lake. This high will slowly drift southeast across
the region through Wednesday night, with light/variable winds
increasing out of the east late Wednesday as a warm front lifts
towards the lake. Winds become southerly behind the front for
Thursday, veering southwest Thursday night as the boundary settles
back south towards the lake as a cold front. The front will cross
the lake Friday with winds becoming north to northeast Friday night
into Saturday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Saunders
NEAR TERM...TK/Saunders
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...TK
MARINE...Greenawalt
Hazardous weather outlook, May 12, 12:22 PM EDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1222 PM EDT Tue May 12 2020

OHZ003-006>013-017>022-027>032-036>038-047-089-PAZ001-131630-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock-
Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-
1222 PM EDT Tue May 12 2020

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ014-023-033-PAZ002-003-131630-
Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford-
1222 PM EDT Tue May 12 2020

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-131630-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
1222 PM EDT Tue May 12 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 12:22 PM EDTFreeze WarningCLEAshtabula, Mahoning, Trumbull21 hr

Nearby

Frost Advisories in Ohio, 2020Frost Advisories in Pennsylvania, 2020Every frost advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.